# SDR MALA975987

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Contaminated
- Location: Rt Tailpipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT TAILPIPE HOT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE CLEANED MOISTURE FROM RIGHT TAILPIPE EXHAUST SENSORS CANNON PLUG.  GROUND RAN AIRCRAFT FOR 15 MINUTES, OPS CHECK OF FIRE DETECTION SYSTEM GOOD.
